Proposed Theorems on a Lorentzian K¨ ahler Space-time Manifold Admitting Bochner Curvature Tensor

Proposed Theorems on a Lorentzian K¨ ahler Space-time Manifold


Abstract views: 78 / PDF downloads: 98

Authors

  • B. B. Chaturvedi Guru Ghasidas Vishwavidyalaya (A Central University)
  • Prabhawati Bhagat Guru Ghasidas Vishwavidyalaya (A Central University)
  • Mohammad Nazrul Islam Khan Qassim University
  • Tazeen Rana Qassim University
  • Ratnesh Kumar Mishra Central university of jharkhand Ranchi

Keywords:

Differential equations, Partial differential equations, Cosmology, Nonlinear equations, Theory of Relativity,, Lorentzian K¨ahler space-time manifolds, Bochner curvature tensor

Abstract

The objective of this paper is to investigate the Lorentzian K¨ahler space-time manifold that is Bochner flat. We have demonstrated that a Lorentzian K¨ahler space-time manifold with Bochner flatness is also an Einstein manifold. Furthermore, we have established that the energy-momentum tensor is covariantly constant when the manifold satisfies the Einstein field equation with a cosmological constant. Additionally, we have determined that the energy-momentum tensor of a perfect fluid Lorentzian K¨ahler space-time manifold exhibits hybrid characteristics. In the final section, we analyse the behavior of a dust fluid Lorentzian K¨ ahler space-time manifold where the Bochner
curvature vanishes.

References

B. B. Chaturvedi and B. K. Gupta, On Bochner Ricci semi-symmetric Hermitian manifold, Acta Mathematica Universitatis Comenianae, 87(1), (2018), 25-34.

B. B. Chaturvedi and B. K. Gupta, C-Bochner curvature tensor on almost C(λ) manifolds, Palestine J. Math, 8(2), (2019), 258-265.

B. B. Chaturvedi and B. K. Gupta, On Bochner Ricci pseudo-symmetric hermitian manifolds, Southeast Asian Bulletin of Mathematics, 44(4), (2020).

B. B. Chaturvedi and B. K. Gupta, On Bochner curvature tensor on Kaehler-Norden, South East Asian J. of Mathematics and Mathematical Sciences , 16(3), (2020), 339-346.

B. B. Chaturvedi, P. Bhagat and M. N. I. Khan, Novel theorems for a Bochner Flat Lorentzian Ka¨hler Space-time Manifold with η-Ricci-Yamabe Solitons, Chaos, Solitons and Fractals: X, (2023), 100097.

B. O’neill, Semi-Riemannian geometry with applications to relativity, Academic press, (1983).

C. A. Mantica, and Y. J. Suh, Pseudo-Z symmetric space-times, Journal of Mathematical Physics, 55(4), (2014), 042502.

D. Kalligas, P. Wesson and C. W. F. Everitt, Flat FRW models with variableG and λ, General Relativity and Gravitation, 24(4), (1992), 351-357.

F. O. Zengin, M-projectively flat spacetimes, Math. Rep, 14(64), (2012), 363-370.

H. M. Abood, Almost Hermitian manifold with flat Bochner tensor, European Journal of Pure and Applied Mathematics, 3(4), (2010), 730-736.

K. Arslan, R. Deszcz, R. Ezentas, M. Hotlos, and C. Murathan, On generalized Robertson–Walker spacetimes satisfying some curvature condition, Turkish Journal of Mathematics, 38(2), (2014), 353-373.

O. Kassabov, On Bochner flat almost Ka¨hler manifolds, Bulletin math´ematique de la Soci´et´e des Sciences Math´ematiques de Roumanie, 59(3), (2016), 247-256.

A. Haseeb, M. Bilal, S. K. Chaubey and M. N. I. Khan, “Geometry of Indefinite Kenmotsu Manifolds as ∗η-Ricci-Yamabe Solitons”, Axioms 11(9), (2022), 461.

P. Pandey and B. B. Chaturvedi,On a Lorentzian Complex Space Form, National Academy Science Letters, 43(4), (2020), 351-353.

S. Bochner, Curvature and Betti numbers. II”, Annals of Mathematics, (1949), 77-93.

K. De, M. N. I. Khan, U. C. De, Almost co-K¨ahler manifolds and quasi-Einstein solitons Chaos, Solitons and Fractals 167, 113050.

U. C. De, M. N. I. Khan and A. Sardar, “h-Almost Ricci–Yamabe Solitons in Paracontact Geometry”, Mathematics 10(18), 3388.

S. G¨ uler, S. A. Demirbaˇg, A study of generalized quasi Einstein spacetimes with applications in general relativity, International Journal of Theoretical Physics, 55(1), (2016), 548-562.

S. Mallick, and U. C. De, Spacetimes admitting W2-curvature tensor, International Journal of Geometric Methods in Modern Physics, 11(04), (2014), 1450030.

S. Mallick, Y. J. Suh and U. C. De, A spacetime with pseudo-projective curvature tensor, Journal of Mathematical Physics, 57(6), (2016), 062501.

S. Mallick, P. Zhao and U. C. De, Spacetimes admitting quasi-conformal curvature tensor, Bulletin of the Iranian Mathematical Society, 42(6), (2016), 1535-1546.

T. S. Chauhan, I. S. Chauhan and R. K. Singh, On Einstein-Kaehlerian space with recurrent Bochner curvature tensor, Acta Ciencia Indica, XXXIVM (1), (2008), 23-26.

A. Sardar, M. N, I. Khan and U. C. De, “η − ∗−Ricci Solitons and Almost co-K¨ahler Manifolds”, Mathematics 9 (24), (2021), 3200.

U. C. De and L Velimirovi´c, Spacetimes with semisymmetric energy-momentum tensor, International Journal of Theoretical Physics, 54(6), (2015), 1779-1783.

Y. J. Suh, V. Chavan and N. A. Pundeer, Pseudo-quasi-conformal curvature tensor and spacetimes of general relativity, Filomat, 35(2), (2021), 657-666.

M. D. Siddiqi, S. K. Chaubey and M. N. I. Khan, “f(R, T )-Gravity Model with Perfect Fluid Admitting Einstein Solitons”, Mathematics 10 (1), (2022), 82.

Z. Ahsan and S. A. Siddiqui, Concircular curvature tensor and fluid spacetimes, International Journal of Theoretical Physics, 48(11), (2009), 3202-3212.

Downloads

Published

2023-11-17

How to Cite

Chaturvedi, B. B., Bhagat, P., Khan, M. N. I., Rana, T., & Mishra, R. K. (2023). Proposed Theorems on a Lorentzian K¨ ahler Space-time Manifold Admitting Bochner Curvature Tensor: Proposed Theorems on a Lorentzian K¨ ahler Space-time Manifold. Results in Nonlinear Analysis, 6(4), 140–. Retrieved from https://nonlinear-analysis.com/index.php/pub/article/view/306